Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 1, Pages 1-14
http://dx.doi.org/10.1155/S0161171203111155

Equivariant embeddings and compactifications of free G-spaces

1Departamento de Matemáticas, Facultad de Ciencias, UNAM, Ciudad Universitaria, D.F., México 04510, Mexico
2Departamento de Matemáticas-DIA, Instituto Tecnolo-gico de Monterrey, Calle del Puente 222, Ejidos de Huipulco, Tlalpan, D.F., México 14380, Mexico

Received 16 November 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Natella Antonyan, “Equivariant embeddings and compactifications of free -spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 1, pp. 1-14, 2003. https://doi.org/10.1155/S0161171203111155.